# SDR FDEA202404190472

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 50,569 hours, 26,895 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT CREW ENTRY DOOR DAMPER CYLINDER JUST ABOVE  REQUIRED PSI CHARGE.     AMM: 52-10-14-03-01  SERVICED LH CREW ENTRY DOOR DAMPER CYLINDER AS  REQUIRED PER PLACARD & AMM 52-10-14-03-01 STEP  3.D(12)  AMM: 52-10-14-03-01  SERVICED LH CREW ENTRY DOOR DAMPER CYLINDER AS  REQUIRED PER PLACARD & AMM 52-10-14-03-01 STEP  3.D(12)
